# SDR DHL200071780D

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, FWD CARGO COMPT FLOOR SUPPORT ANGLE CORRODED AT BS 700 LBL 20.  CUTOUT DAMAGED AREA PER B727 SRM 51-40-4.  INSTALLED REPAIR PER B727 SRM 51-40-3 FIG 1 AND 51-30-2.  REF: N/R 3781.
